Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Zero-free parabolic regions for polynomials with complex coefficients


Author: Hans-J. Runckel
Journal: Proc. Amer. Math. Soc. 88 (1983), 299-304
MSC: Primary 30C15; Secondary 30B70
MathSciNet review: 695262
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recent results by P. Henrici, E. B. Saff and R. S. Varga on zero-free parabolic regions for sequences of polynomials generated from three-term recurrence relations with real coefficients are generalized to complex coefficients by continued fraction methods. Especially, it is shown that all zeros of the generalized Bessel polynomials $ Y_n^{(\delta )}$ for complex $ \delta $ are contained in a cardioid region, which generalizes a result of E. B. Saff and R. S. Varga for real $ \delta $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15, 30B70

Retrieve articles in all journals with MSC: 30C15, 30B70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0695262-X
PII: S 0002-9939(1983)0695262-X
Article copyright: © Copyright 1983 American Mathematical Society